# SDR FDEA202208152289

- Difficulty date: August 15, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: AFA001111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT STA 1781 LONG 50, CHANNEL FOR FRAME HAS CORROSION (MARKED) 0004092898 : JOHNSON, DEREK R - 19-SEP-2022 22:18  REPAIRED CHANNEL ON FWD SD OF FRAME AT STA 1781 FROM LONG 51L TO 51R IAW MD-11   SRM 53-00-00-2R FIG 210.  ORIG SUB DATE:  9/13/2022
